# SDR AALA202212169486

- Difficulty date: November 19, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 85,633 hours, 11,032 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  WEAR FOUND IN COMPOSITES ON UPPER SKIN AT 12 INCHES FROM LEADING EDGE. LOCATED AT STA 418. REPAIRED UPPER SKIN WITH BONDED REPAIR PER SRM 51-70--04-2R.
